Integer points on curves of genus 1
Compositio Mathematica, Volume 81 (1992) no. 1, p. 33-59
@article{CM_1992__81_1_33_0,
     author = {Schmidt, Wolfgang M.},
     title = {Integer points on curves of genus 1},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {81},
     number = {1},
     year = {1992},
     pages = {33-59},
     zbl = {0747.11026},
     mrnumber = {1145607},
     language = {en},
     url = {http://www.numdam.org/item/CM_1992__81_1_33_0}
}
Schmidt, Wolfgang M. Integer points on curves of genus 1. Compositio Mathematica, Volume 81 (1992) no. 1, pp. 33-59. http://www.numdam.org/item/CM_1992__81_1_33_0/

[1] A. Baker: The diophantine equation y2=ax3+bx2+cx+d, J. London Math. Soc. 43 (1968), 1-9. | MR 231783 | Zbl 0155.08701

[2] A. Baker: Bounds for the solutions of the hyperelliptic equation, Proc. Camb. Phil. Soc. 65 (1969), 439-444. | MR 234912 | Zbl 0174.33803

[3] A. Baker: The theory of linear forms in logarithms. Transcendence theory: Advances and applications, Proceedings of 1976 Cambridge Conference, Academic Press (1977), pp. 1-27. | MR 498417 | Zbl 0361.10028

[4] A. Baker and J. Coates: Integer points on curves of genus 1, Proc. Camb. Phil. Soc. 67 (1970), 595-602. | MR 256983 | Zbl 0194.07601

[5] E. Bombieri and J. Vaaler: On Siegel's lemma, Invent. Math. 73 (1983), 11-32. | MR 707346 | Zbl 0533.10030

[6] J. Coates: Construction of rational functions on a curve, Proc. Camb. Phil. Soc. 68 (1970), 105-123. | MR 258831 | Zbl 0215.37302

[7] M. Deuring: Lectures on the theory of algebraic functions of one variable, Springer Lecture Notes 314 (1973). | MR 344231 | Zbl 0249.14008

[8] E. Dobrowolski: On a question of Lehmer and the number of irreducible factors of a polynomial, Acta Arith. 34 (1979), 391-401. | MR 543210 | Zbl 0416.12001

[9] J.H. Evertse and J.H. Silverman: Uniform bounds for the number of solutions to Yn=f(X), Math. Proc. Camb. Phil. Soc. 100 (1986), 237-248. | MR 848850 | Zbl 0611.10009

[10] K. Györy: On the solutions of linear diophantine equations in algebraic integers of bounded norm. Ann. Univ. Budapest, Eötvös, Sect. Math. 22-23 (1979/80), 225-233. | MR 588441 | Zbl 0442.10010

[11] E. Hecke: Vorlesungen über die Theorie der Algebraischen Zahlen, Akademische Verlagsges, Leipzig (1923). | JFM 49.0106.10

[12] S. Lang: Algebraic Numbers, Addison-Wesley Publ. Co. (1964). | MR 160763 | Zbl 0211.38501

[13] S. Lang: Fundamentals of Diophantine Geometry, Springer-Verlag (1983). | MR 715605 | Zbl 0528.14013

[14] P. Philippon and M. Waldschmidt: Lower Bounds for Linear Forms in Logarithms, (New advances in transcendence theory, 1986 symposium, Durham), Cambridge University Press (1988). | MR 972007 | Zbl 0659.10037

[15] W.M. Schmidt: Eisenstein's theorem on power series expansions of algebraic functions, Acta Arith. 56 (1990), 161-179. | MR 1075642 | Zbl 0659.12003

[16] W.M. Schmidt: Construction and estimation of bases in function fields, J. Number Theory (to appear). | MR 1129568 | Zbl 0764.11046

[17] C.L. Siegel (under the pseudoname X): The integer solutions of the equation y2=axn+bxn-1+...+k, J. London Math. Soc. 1 (1926), 66-68. | JFM 52.0149.02

[18] C.L. Siegel: Abschätzung von Einheiten, Nachr. Akad. d. Wiss. Göttingen, Math.-Phys. Kl. (1969), 71-86 (Collected Works, No. 88). | MR 249395 | Zbl 0186.36703

[19] J.H. Silverman: The arithmetic of elliptic curves, Springer Graduate Texts 106 (1986). | MR 817210 | Zbl 0585.14026

[20] J.H. Silverman: Lower bounds for height functions, Duke Math. J. 51 (1984), 395-403. | MR 747871 | Zbl 0579.14035

[21] V.G. Sprinžuk:Hyperelliptic diophantine equations and the number of ideal classes, Acta. Arith. 30 (1976), 95-108 (in Russian). | MR 417050 | Zbl 0335.10021

[22] G. Wüstholz: A New Approach to Baker's Theorem on Linear Forms in Logarithms III, (New advances in transcendence theory, 1986 symposium, Durham), Cambridge University Press. | Zbl 0659.10036